liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On sum and product theorems for dimension Dind
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden Moscow MV Lomonosov State Univ, Dept Mech & Math, Moscow 119899, Russia.
2002 (English)In: Houston Journal of Mathematics, ISSN 0362-1588, Vol. 28, no 1, 119-131 p.Article in journal (Refereed) Published
Abstract [en]

For dimension Dind introduced by A. Arhangel'skij (cf. [2]) we prove that Dind is finite iff the large inductive dimension Ind is finite. We also establish various sum and product theorems for Dind more strong than ones for Ind in [10].

Place, publisher, year, edition, pages
2002. Vol. 28, no 1, 119-131 p.
Keyword [en]
dimension, sum theorem, product theorem
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-48983OAI: diva2:269879
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2012-01-07

Open Access in DiVA

No full text

By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Houston Journal of Mathematics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link